# SDR MALA965191

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 392
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BLOCK INSPECTION IN MSP, MAINTENANCE FOUND A CRACK IN RIGHT SIDE OF LOWER CONSTANT SECTION AT FUSELAGE STATION 392.  COMPLETED REPAIR TO CONSTANT SECTION IAW FAC SRM 53-90-20 REPAIR NR 20.  (M)
